My 11 year old son is currently taking Concerta but is having bad side effects. These include extreme loss of appetite, moodiness, depression, and is lethargic at times. These symptoms are growing in intensity since reaching puberty. The doctor is suggesting Focalin. Have your children experienced the same side effects with this drug? Thanks!
Suson; Yes what the doctor has said could very well work, everyone reacts's different to any of these medications so sometimes it is a fact to take different ones and find the one that has the least amount of side effects. So hopefully the Focalin well work better for him. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2011 • 2 answers
I have a question that maybe someone can help me with I take concerta er then 8 hours later focalin?
Posted 4 Jan 2012 • 1 answer
Posted 21 Sep 2012 • 2 answers
Posted 18 Nov 2012 • 2 answers
Posted 5 Aug 2016 • 0 answers